# SDR SWAA2024061783527

- Difficulty date: May 7, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUTBOARD FRONT SPAR LOWER CHORD OFSS 299 AT RT WING.  PERFORMED REPAIR CORROSION OUTBOARD FRONT SPAR LOWER CHORD OFSS 299 AT RT WING IAW EA# 24-157-01422 (TTG8Q00TZ2E4) AND 24-157-01422-WIP1(TTG8Q00TN8HR).
